# SDR GTIA2025050938907

- Difficulty date: January 16, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 23,106 hours, 10,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347440121400
- Condition: Damaged
- Location: Zone 200
- Part time: 23,106 hours, 10,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION DAMAGE, ELONGATED HOLE, FOUND AT FRAME 52 BETWEEN STRINGERS 4R AND 5R. RAF-01 3409900-02 CREATED.-PENETRATION DAMAGE FR 52 54R-55R REPAIRED ON WO 344021 EA 5341-2507 RAF-01 3409900-02
